# SDR ASOA2015010712013

- Difficulty date: December 24, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 28,651 hours, 20,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BULKHEAD WEB AT BS 280 CORRODED.  COMPLIED WITH EC/TC REO 670-53-11-594 AND GREO 670-53-11-594 REV.
